Here we go... My doc had me on 100 mg Lamictal and 300 mg Bupropion XL (Par Pharm.). Around the time I started Bupropion XL (150/day/week then 300mg /day) I started getting this feeling at night like bugs crawling all over me, I mean everywhere, even my eyelids and ears. The face was more like a cobwebby feeling, no rash, no any physical signs. First it was at night (thought heat from my electric mattress pad set it off); then fine in the morning until after I ate breakfast, then it started again; would quiet down until about 3 in the afternoon (lunch) and start all over again. I got to the point of dreading going to bed. They told me to stop the Bupropion for 2 days and if it did not go away it was not that. I was told to take Benadryl, Zyrtec instead of my usual Claritan, and a prescribed antihistamine. It did not go away and none of the three above helped lessen the itchy creepy feeling. While this is going on my RA doc told me to stop the 5 mg per week of Methotrexate to see if it was that. About three weeks into this itchy bug crawling feeling it suddenly goes away for 3 days, then back for 2 then goes away for a few days. Then Psych doc told me to go down to 50 mg/day of Lamictal (I was getting confused also) to see if that would help. Other doc told me to stop taking Lortab (7.5/325) because she thought it was that. (Sorry if this is getting confusing but trying my best to get the facts out.) I have been on Lortab for several years and never have experienced any negative symptoms. I usually take 1 a day with 2 Advil to get me through most of the day and then 300 mg of Gabapentin after dinner. I have RA, fibro, back, neck, shoulder and knee issues... a lot of physical pain. So now, I am on nothing for my pain and cannot take it so I start Prednisone high to low dose over 6 days to get me through. In the mean time, after both days that I gave in and took one half Lortab (pain awful) I got the cobwebby feeling on my face and itchy scalp. Other than that it is completely gone. The only conclusion I can come up with is that somehow the Lortab and the generic Bupropion are reacting negatively together... but remember, I never stopped the Lortab when I was having the 3 good days, then bad days, then 2 good days, etc. I asked my Psych doc to write a Medical Needs Letter to my insurance company to see if they would let me take the Wellbutrin XL. Does anyone have any ideas??? I am off the Prednisone tomorrow and dreading the return of pain. Please help.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2010 • 3 answers
Posted 6 May 2011 • 3 answers
Bupropion - I'm at my wits end. I take Lithuum and lamictal. Should Wellbutrin be started on lowest?
Posted 2 Dec 2014 • 2 answers
Posted 8 Dec 2014 • 2 answers
Posted 20 Feb 2016 • 1 answer